How long will it take for this to go away ? Or does it, been taking this for almost 5 weeks . Sleep is back to normal , constipation has gotten better , but my head just doesn't feel right , it almost seems like it feels better during the night , like feels clear , then in the morning it all comes back , with a jittery feeling inside of me , anxiety ? Anyone have this happen to them ?
Hi, this may sound like a strange suggestion, but when i started Citalopram (@ 20mg), i felt awful for the first 3 weeks, then my doctor increased my dose to 40mg and i felt better almost immediately. Something to discuss with your doctor maybe? Also, if you take your medication in the morning, some people have had success with reducing the symptoms during the day by taking the tablet at night.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 1 answer
Posted 12 Sep 2012 • 2 answers
Posted 12 Nov 2012 • 2 answers
Im just wondering whether anyone knows why my head feels like it is getting squeezed and feels stif?
Posted 4 Mar 2013 • 3 answers
Posted 13 Aug 2013 • 4 answers